Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

ANADIN EXTRA SOLUBLE TABLETS

12

£3.59

Anadin Extra Soluble Tablets provide powerful relief for headaches and migraines. Developed with a triple action formula, this medicine helps to speed up pain relief.

Information Leaflet

Description

Anadin Extra Soluble Tablets provides strong pain relief to help with migraine pain and give you fast and effective relief. These tablets are soluble in water, thus they can be taken without swallowing.

Powerful triple action formula

Anadin Extra Soluble Tablets contain:

  • Aspirin to help target the source of pain
  • Paracetamol to help block pain signals
  • Caffeine to speed up pain relief for a fast treatment

Additional information

Pack Size

12

Uses / Instructions

  • Adults and children over 16 years should take two tablets dissolved in water every 4 hours.
  • Do not exceed 8 tablets in any 24 hours.

Warnings

  • Do not take Anadin Extra if you are allergic to asprin, other NSAIDs or any of the other ingredients in Anadin Extra.
  • You have or have ever had a stomach ulcer, perforation or bleeding.
  • Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
  • Do not take if you are breastfeeding.
  • Ask your doctor or pharmacist before taking Anadin Extra if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease.
  • Not for children under 16 years of age. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Side Effects

Possible side effects when taking Anadin Extra Soluble Tablets:

  • In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally.
  • Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding.
  • Consult your doctor or pharmacist if you have any side effects after taking this product.
  • Caffeine may cause nausea, headache and insomnia.
  • Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.
  • Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin.

Ingredients

Asprin 300mg, paracetamol 200mg, caffeine 45mg

Reviews

There are no reviews yet.

Be the first to review “ANADIN EXTRA SOLUBLE TABLETS”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart